Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Irredundant sets in Boolean algebras
HTML articles powered by AMS MathViewer

by Stevo Todorčević PDF
Trans. Amer. Math. Soc. 339 (1993), 35-44 Request permission

Abstract:

It is shown that every uncountable Boolean algebra $A$ contains an uncountable subset $I$ such that no $a$ of $I$ is in the subalgebra generated by $I\backslash \{ a\}$ using an additional axiom of set theory. It is also shown that a use of some such axiom is necessary.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E50, 06E05
  • Retrieve articles in all journals with MSC: 03E50, 06E05
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 339 (1993), 35-44
  • MSC: Primary 03E50; Secondary 06E05
  • DOI: https://doi.org/10.1090/S0002-9947-1993-1080736-3
  • MathSciNet review: 1080736